# SDR SWAA2015030237036

- Difficulty date: February 19, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 87,106 hours, 65,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654868720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FWD WHEEL CUT OUT CURVED LOWER CHORD ANGLE CRACKED ON THE OTBD END AT RBL 68.  REPAIRED ANGLE IAW EA.
